Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Eczema, itching bumps on lower legs. What can I do?

Hi. I was recently diagnosed with eczema . At first it was a few breakouts of red, itchy bumps on my arms & stomach . Now Its on my back, chest , stomach, legs, & feet . I wake up and there are scabs on me, but they never itched. So itch though--mainly on my legs and stomach. Also I recently got a kitten so i know some of the lower legs bumps & itchiness is from fleas. I ve treated the kitten and seems fleas are gone. But today after work, I came home & inspected my skin. I had bumps on my legs with scabs over them. I was at work all day & did not stratch at all. Its driving me NUTS! I have cream given to me by my doctor, but it doesnt help. I tried to see if maybe something in my diet I might be allergic too, but didnt find any difference when I cut of wheat or dairy, What else can I do?
Asked On : Sat, 20 Oct 2012
Answers:  1 Views:  102
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon, Joint Replacement 's  Response
Feb 2014
Thanks for writing to us.

There are many things you can do to prevent or reduce eczema flare-ups.
Avoid exposure to:
Extreme temperatures, Dry air, Harsh soaps, Perfumed products, Bubble baths
Use blankets and clothing made of cotton. Avoid more irritating fabrics, such as wool. Avoid stiff synthetics, such as polyester, After showering or bathing, pat dry (rather than rub).

You can visit your doctor again and get it evaluated.

I do hope that you have found something helpful and I will be glad to answer any further query.
Answered: Sun, 25 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor